My problem is similar to the problem outlined in the post of runthescales, dated May 20, 2007.
Here is my problem:
On May 19, 2007 I developed a pain in my right testicle with a backpain in the lower right side of my back. A day later the outside my right lower leg below the knee showed quite a bit of numbness. Since then I saw two doctors, they X-rayed my back which showed some degeneration but basically nothing abnormal to my age (65 years young). Both doctors said that I developed sciatica on my right side and they prescribed antiinflammatory medication (ARTHROTEC 75/200mg/MCG - 1 tablet twice daily) and various pain killers (RATIO OXYCOCET OXYCODONEHCL/ACET A5/325 - 1 or 2 tablet every 4-6 hours as well as TYLENOL 3 - RATIO-LENOLTEC #3 300/15/30mg - 1 or 2 tablet every 4 hours as needed). They also said that the pain in the testicle might be caused also by this sciatic condition. Actually the testicle pain is the worst, I have difficulty to walk in a straight-up position and I can not sleep. The pain killers do not seem to work. The third pain killer I am taking now is morphine (STATEX 5 mg - 1 or 2 tablets every 4 hours as needed), but it only works marginally as well.
Is it possible that I have sciatica (back pain, numbness in the right lower leg) but I also have a second condition - Epididymitis, which is the swelling of the tube on the back of the testicle? The two conditions may or may not be related. I had mild case of Epididymitis in the past but it went away by itself.
If any of you can add to this, advise me or had previously similar conditions, please let me know.
Hello, I'm 18 and i think i share your problem. I had a swollen right testicle and pain and was diagnosed with epididymitis. With this I've had lower right back pain(right kidney area) and lately a tingling sensation in my right calf and foot. Also some muscle spasms in leg and groin. My testicular issues have almost resoved now its mainly back leg and some slight groin discomfort. I was curious to know if everything worked out good for you in the end or you were diagnosed with something i could look into. As far as helping you out i'm sorry but I'm not very knowledgeable about any of this ha. I'll keep you in my prayers though and thank you for your willingness to post your symptoms so that people like myself can benefit. God bless, Garrison
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.